# SDR UIEA2018011600070

- Difficulty date: January 14, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,467 hours, 17,510 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED  ILLUMINATED ON THE EHSI, WEATHER RADAR INOPERATIVE REGARDLESS IF LT OR RT SYSTEM SELECTED.  OPS CHECKED THE WEATHER  RADAR ON CAPTAIN`S & FIRST OFFICER`S , OPS CHECKED GOOD IAW AMM 34-43-00 NO DEFECTS NOTED.
